Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at May 30, 2014, 5:12 PM MDT for Adams County, Arapahoe County, Weld County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2014, 5:12 PM MDT (23:12 UTC)
- Expired
- May 30, 2014, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, CO, Arapahoe County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:59 PM MDT | FLASH FLOOD | 6 E Eaton, CO | FLOOD FLOOD WATERS UP TO 1 FOOT DEEP COVERED WELD COUNTY ROADS 49 AND 74 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295
WGUS55 KBOU 302312
FFWBOU
COC001-005-123-310200-
/O.NEW.KBOU.FF.W.0010.140530T2312Z-140531T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
512 PM MDT FRI MAY 30 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO...
WELD COUNTY IN NORTHEAST COLORADO...
CENTRAL ADAMS COUNTY IN NORTHEAST COLORADO...
* UNTIL 800 PM MDT
* AT 505 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN ALONG A LINE EXTENDING FROM NEAR PURCELL TO NEAR MILTON
RESERVOIR TO 7 MILES SOUTH OF BYERS. THE STORMS ARE MOVING NORTH
AT 15 MPH. DOPPLER RADAR ESTIMATES THAT BETWEEN 2 AND 3 INCHES OF
RAIN HAS ALREADY FALLEN IN A FEW SPOTS...INCLUDING LOCATIONS EAST
OF CORNISH AND GILL...BETWEEN ROGGEN AND HARDIN...AND JUST EAST
AND SOUTHEAST OF BYERS. MOST AREAS IN THE WARNING INCLUDING THE
GREELEY AREA COULD SEE 1 TO 2 INCHES OF RAIN IN 45 MINUTES...WITH
A FEW SPOTS SEEING AS MUCH AS 3 INCHES AS THE STORMS MOVE SLOWLY
NORTHWARD.
* AT 508 PM...A WEATHER SPOTTER 6 MILES SOUTHEAST OF BYERS HAS
ALREADY REPORTED WATER FLOWING SEVERL INCHES DEEP THROUGH A BARN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREELEY...EVANS...FORT LUPTON...LOCHBUIE...EATON...SEVERANCE...
HUDSON...BENNETT...LA SALLE...AULT...KERSEY...KEENESBURG...
GILCREST...PIERCE...DEER TRAIL...NUNN...GROVER...BYERS...STRASBURG
AND LUCERNE.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...LITTLE OWL
CREEK...LITTLE SAND CREEK...MIDDLE BIJOU CREEK...SHERMAN RANCH
SLOUGH...LONE TREE CREEK...ROCK CREEK...WILLOW CREEK...NORTH FORK
GEARY CREEK...SPRING CREEK...WEST FORK WILLOW CREEK...CROW CREEK...
LOST CREEK...WEST BIJOU CREEK...WILDHORSE CREEK...SAND CREEK...
WEST SAND CREEK...LITTLE ANTELOPE CREEK...LITTLE SIMPSON CREEK...
HORSE CREEK...GEARY CREEK...HOWARD CREEK...ANTELOPE CREEK...BIJOU CREEK...
HAY GULCH...ROBINSON CREEK...KIOWA CREEK...LITTLE COMANCHE CREEK AND
WOLF CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4000 10415 4000 10401 3957 10395 3957 10437
3992 10459 4007 10477 4100 10494 4100 10413
$$
BARJENBRUCH2 follow-up statements
295
WGUS75 KBOU 310014
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
614 PM MDT FRI MAY 30 2014
COC001-005-123-310200-
/O.CON.KBOU.FF.W.0010.000000T0000Z-140531T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARAPAHOE CO-WELD CO-ADAMS CO-
614 PM MDT FRI MAY 30 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EASTERN ARAPAHOE...CENTRAL WELD AND CENTRAL ADAMS COUNTIES...
AT 603 PM MDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED OVER
PIERCE...OR 14 MILES NORTH OF GREELEY...MOVING NORTHWEST AT 20 MPH.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT MANY LOCATIONS
FROM THE EASTERN TWO-THIRDS OF WELD COUNTY INTO CENTRAL ADAMS AND
EASTERN ARAPAHOE COUNTIES HAVE RECEIVED BETWEEN 1 AND 3 INCHES OF
RAIN. DRAINAGE BASINS THAT HAVE RECEIVED THE MOST RAINFALL AND WILL
BE PRONE TO FLASH FLOODING INCLUDE...BIJOU CREEK...SAND CREEK...LOST
CREEK...BOX ELDER CREEK...AND SANDBORN DRAW.
LAW ENFORCEMENT REPORTED WATER FLOWING 1 FOOT DEEP OVER THE ROAD AT
WELD COUNTY ROAD 74 AND 49 EAST OF EATON.
THE STORMS WERE SLOWLY WEAKENING...AND HEAVY RAIN WILL BE ENDING
BEFORE 7 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREELEY...EVANS...EATON...HUDSON...BENNETT...LA SALLE...AULT...
KERSEY...KEENESBURG...PIERCE...DEER TRAIL...NUNN...GROVER...BYERS...
STRASBURG...LUCERNE...GILL...RIVERSIDE RESERVOIR...PROSPECT VALLEY
AND GALETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4000 10415 4000 10401 3957 10395 3957 10437
3992 10459 4020 10471 4100 10494 4100 10413
$$
BARJENBRUCH726
WGUS75 KBOU 310110
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
710 PM MDT FRI MAY 30 2014
COC001-005-123-310200-
/O.CON.KBOU.FF.W.0010.000000T0000Z-140531T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARAPAHOE CO-WELD CO-ADAMS CO-
710 PM MDT FRI MAY 30 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EASTERN ARAPAHOE...CENTRAL WELD AND CENTRAL ADAMS COUNTIES...
AT 705 PM MDT...LOCAL LAW ENFORCEMENT REPORTED COUNTY ROAD 47 HAD
WASHED OUT NEAR COUNTY ROAD 74...AND COUNTY ROAD 70 HAD ALSO WASHED
OUT. THE WORST FLOODING WAS OBSERVED EAST OF EATON AND IN THE KERSEY
AREA.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT MANY LOCATIONS
FROM THE EASTERN TWO-THIRDS OF WELD COUNTY INTO CENTRAL ADAMS AND
EASTERN ARAPAHOE COUNTIES HAVE RECEIVED BETWEEN 1 AND 3 INCHES OF
RAIN. DRAINAGE BASINS THAT HAVE RECEIVED THE MOST RAINFALL AND WILL
BE PRONE TO FLASH FLOODING INCLUDE...BIJOU CREEK...SAND CREEK...LOST
CREEK...BOX ELDER CREEK...AND SANBORN DRAW. RAIN IS DECREASING AND
WILL CONTINUE TO DECREASE THROUGH THE REST OF THE EVENING.
ADDITIONAL RAINFALL AMOUNTS ARE NOT EXPECTED TO LEAD TO MORE
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 4000 10415 4000 10401 3957 10395 3957 10437
3992 10459 4020 10471 4100 10494 4100 10413
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:16 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 30, 3:16 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 316 PM MDT FRI MAY 30 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 145 PM MDT FRI MAY 30 2014 UPPER LEVEL TROF OVER WESTERN CO WITH A BIT OF CIRCULATION NEAR ALAMOSA. DEEP MOISTURE AHEAD OF THE TROF WITH INTEGRATED PRECIPITABLE WATER VALUES FROM GPS NOW RIGHT AROUND AN INCH. BASED ON PLATTEVILLE PROFILER GOOD SOUTH TO SOUTHEAST FLOW UP TO 400MB AS STORM MOTIONS AT 15KT TO THE NORTH AND NORTHWEST. STRONGEST STORMS OCCURRING ALONG BOUNDARY OVER NORTHERN LINCOLN AND WASHINGTON COUNTIES WHERE BETTER HEATING AND INSTABILITY RESIDE. DECIDED TO EXPAND THE FLASH FLOOD WATCH TO INCLUDE NORTHERN LINCOLN...WASHINGTON AND LOGAN COUNTIES THROUGH EARLY EVENING. INCREASED SHOWERS AND STORMS ALSO GATHERING OVER PARK...JEFFERSON AND DOUGLAS AND THIS WILL EXPAND INTO THE SOUTHERN PORTIONS OF URBAN CORRIDOR BY MID AFTERNOON. BEST POTENTIAL FOR FLASH FLOODING WILL BE FROM MID AFTERNOON THROUGH EARLY EVENING. SHORT RANGE MODELS SHOWING DECENT BACK EDGE OF PRECIP SPREADING WEST TO EAST FROM MOUNTAINS TO PLAINS BY EARLY EVENING. THIS SEEMS TO MATCH PRETTY WELL WITH CURRENT RADAR AND SATELLITE. WILL TREND WEATHER AND POPS FOR DIMINISHING POPS THIS EVENING AND OVERNIGHT ON THE PLAINS. FOR SATURDAY...THERE WILL BE WEAK RIDGING ALOFT WITH SOME DRYING AND WARMING. HOWEVER THERE IS GREATER CHANCE FOR A SEVERE STORM WITH HIGHER CAPE VALUES ABOVE 1000J/KG AND STRONGER SHEAR IN THE ATMOSPHERE. THERE IS ALSO AN APPROACHING TROF WITH STRONG JET NOSING INTO WESTERN COLORADO BY LATE SATURDAY AFTERNOON WITH INCREASING ASCENT FROM THE WEST. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 145 PM MDT FRI MAY 30 2014 AN UPPER TROUGH WILL BE MOVING OVER THE NORTHERN AND CENTRAL ROCKIES SATURDAY NIGHT WITH A JET MOVING INTO WESTERN COLORADO. THIS WILL CREATE GOOD QG VERTICAL MOTION AND DIVERGENCE ALOFT SATURDAY NIGHT INTO EARLY SUNDAY MORNING. WITH CAPES OF 500 TO 1500 J/KG OVER THE PLAINS...WILL LIKELY SEE SCATTERED THUNDERSTORMS INTO THE EVENING WITH A FEW POTENTIAL SEVERE STORMS IN THE NORTHEAST CORNER OF THE STATE. GOOD QG UPWARD MOTION IS SHOWN AFTER MIDNIGHT FROM THE GFS...NAM...AND EC MODELS...YET ONLY THE NAM KEEPS PRECIP OVERNIGHT. WILL GO AHEAD AND KEEP A SLIGHT CHANCE OF STORMS PAST MIDNIGHT DUE TO THE JET NEARBY. UPPER RIDGING WILL MOVE IN SUNDAY WITH EVEN DRIER AIR EXPECTED TO MOVE IN FROM THE WEST. SOME LEFTOVER MOISTURE MAY ALLOW FOR ISOLATED SHOWERS OVER THE HIGH TERRAIN AND A CHANCE OF STORMS OVER THE FAR EASTERN PLAINS...WITH ANOTHER CHANCE FOR A SEVERE STRENGTH STORM. A COLD FRONT WILL BE PUSHING DOWN SOUTH ACROSS THE AREA DURING THE EVENING WHICH SHOULD STABILIZE THE AIRMASS. LOOK FOR COOLER TEMPERATURES SUNDAY NIGHT....AS WELL AS MONDAY. SOUTHEASTERLY SURFACE FLOW AROUND A LOW OVER SOUTHEAST COLORADO WILL TRANSPORT SOME MOISTURE INTO THE EASTERN PLAINS MONDAY FOR ANOTHER CHANCE OF SHOWERS FOR THE EVENING AND THROUGH THE NIGHT. ANOTHER UPPER TROUGH WILL PUSH THROUGH FOR WARMER AND MORE ACTIVE WEATHER TUESDAY...THEN YET ANOTHER SYSTEM IS PROGGED FOR THURSDAY AND FRIDAY. DETAILS ARE HARD TO PINPOINT AT THIS TIME EXCEPT FOR AN UNSETTLED PATTERN WITH BELOW AVERAGE TEMPERATURES FOR WEDNESDAY THROUGH FRIDAY. && .AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON) ISSUED AT 145 PM MDT FRI MAY 30 2014 THUNDERSTORM ACTIVITY EXPANDING TO THE SOUTHWEST OF TERMINALS AND EXPECT INCREASE IN TS AT TERMINALS BETWEEN 21Z-00Z. EXPECT DECREASING ACTIVITY WITH CLEARING SKIES LATER THIS EVENING AS UPPER TROF PASSES EAST OF THE FRONT RANGE. && .HYDROLOGY... ISSUED AT 145 PM MDT FRI MAY 30 2014 FLASH FLOOD WATCH FOR MUCH OF THE AREA UNTIL 8 PM THIS EVENING AND HAVE EXPANDED THIS TO INCLUDE WASHINGTON...LOGAN AND NORTHERN LINCOLN COUNTIES. PW VALUES NOW OVER AN INCH. STORM MOTIONS ARE MOVING AT 15KT BUT MAIN THREAT IS WITH STORM TRAINING OVER THE SAME AREA. MOST OF THE STORMS HAVE BEEN MANAGEABLE SO FAR BUT EXPECT MORE INTENSE RAINFALL BY LATE AFTERNOON. EXPECT RAINFALL TO INCREASE FURTHER STREAM AND RIVER LEVELS BY LATER TONIGHT AND SATURDAY. MORE WARMING OVER THE WEEKEND SO EXPECT WATER LEVELS TO CONTINUE STEADY OR SLOW RISING. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR COZ035-036- 038>040-042>045>046-048>049. && SHORT TERM...ENTREKIN LONG TERM...KRIEDERMAN AVIATION...ENTREKIN HYDROLOGY...ENTREKIN
Hazardous weather outlook, May 30, 10:39 AM MDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1039 AM MDT FRI MAY 30 2014 COZ030>051-311645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1039 AM MDT FRI MAY 30 2014 ...FLASH FLOOD WATCH FOR THE FRONT RANGE FOOTHILLS AND PORTIONS OF NORTHEAST COLORADO... ...HIGH RIVER LEVELS CONTINUE IN PORTIONS OF NORTHERN COLORADO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT INCREASING MOISTURE COUPLED WITH AN UPPER LEVEL DISTURBANCE WILL CREATE FAVORABLE CONDITIONS FOR HEAVY RAIN AND POTENTIAL FOR FLASH FLOODING. SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS OVER THE MOUNTAINS AND PLAINS BY MIDDAY. SOME OF THE STORMS WILL PRODUCE ONE TO TWO INCHES OF RAIN IN ONE TO TWO HOURS...AND LOCALLY HEAVIER AMOUNTS ARE POSSIBLE. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS THAT HAVE HAD RECENT HEAVY RAINFALL OR WHERE STREAMS ARE ALREADY RUNNING HIGH. THE FLASH FLOOD WATCH COVERS AREAS NORTH OF INTERSTATE 70 AND FROM BRUSH WEST TO THE FRONT RANGE FOOTHILLS...INCLUDING ALL OF THE DENVER METRO AREA. THE THREAT IS GREATEST IN THE BOULDER AND LARIMER COUNTY FOOTHILLS AND IN WELD COUNTY. THE THUNDERSTORMS WILL MOVE EAST ACROSS THE PLAINS THIS EVENING WITH CLEARING OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY...THE THREAT OF HEAVY RAIN AND WIDESPREAD THUNDERSTORMS WILL DECREASE AS DRIER MID LEVEL AIR SPREADS IN FROM THE WEST. HOWEVER THERE WILL BE ENOUGH SHEAR IN THE ATMOSPHERE FOR THE POTENTIAL OF SCATTERED THUNDERSTORMS STORMS TO BECOME SEVERE ACROSS THE NORTHEAST PLAINS DURING THE AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE... ALTHOUGH A TORNADO OR TWO CANNOT BE RULED OUT. SUNDAY THROUGH THURSDAY WILL BE UNSETTLED AS A WEAK SYSTEM PASSES TO THE WEST AND NORTH OF THE AREA. IT WILL BE WARM ON SUNDAY AND MONDAY WITH HIGHS IN THE LOWER 80S...THEN TEMPERATURES WILL COOL TO NEAR SEASONAL NORMALS WITH READINGS IN THE MID 70S BY THURSDAY. THERE WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT REPORTS OF HEAVY RAINFALL OR FLASH FLOODING WILL BE APPRECIATED.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:12 PM MDT | Special Weather Statement | BOU | Weld | 48 min |
| May 30, 5:17 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 15 hr |
| May 30, 7:31 AM MDT | River Flood Advisory | BOU | Boulder | 10 days |
| May 30, 2:52 PM MDT | Flash Flood Warning | BOU | Morgan | 113 min |
| May 30, 3:03 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| May 30, 3:05 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| May 30, 3:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 45 min |
| May 30, 3:48 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 42 min |
| May 30, 4:12 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| May 30, 4:13 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Weld | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.